×

zbMATH — the first resource for mathematics

Baire functions and their restrictions to special sets. (English) Zbl 0229.26006

MSC:
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Alexandroff, Sur la puissance des ensembles Borel, C. R. Acad. Sci. Paris 162 (1916), 323. · JFM 46.0301.01
[2] Michael C. Gemignani, Elementary topology, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1967. · Zbl 0153.24102
[3] F. Hausdorff, Die Mächtigkeit der Borelschen Mengen, Math. Ann. 77 (1916), no. 3, 430 – 437 (German). · JFM 46.0291.02
[4] -, Mengenlehre, 3rd ed., de Gruyter, Berlin, 1937; English transl., Set theory, Chelsea, New York, 1957. MR 19, 111.
[5] E. W. Hobson, The theory of functions of a real variable and the theory of Fourier’s series. Vol. II, 2nd ed., Harren Press, Washington, D. C., 1950. · JFM 38.0414.01
[6] E. S. Thomas, Almost continuous functions and functions of Baire class 1, Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 125-128. · Zbl 0147.22701
[7] E. S. Thomas Jr., Some characterizations of functions of Baire class 1, Proc. Amer. Math. Soc. 17 (1966), 456 – 461. · Zbl 0147.22702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.